Perturbation of symmetries and Hojman adiabatic invariants for Lagrangian system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (7): 3237-3240    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Perturbation of symmetries and Hojman adiabatic invariants for Lagrangian system
Mei Feng-Xiang1, Zhang Yi2, Fan Cun-Xin2
(1)北京理工大学 力学系,北京 100081; (2)苏州科技学院土木工程系,苏州 215011
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn